# SDR CALA2013100891843

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 53,928 hours, 14,097 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG GENERATOR DRIVE LIGHT NOT ON WITH ENGINE SHUTDOWN AT GATE.  SECURED LOOSE IDG ELEC CONNECTOR, DRIVE LIGHT CHECKED OK.
